Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 73, Number 248

All articles in this issue are freely accessible.

Criteria for the approximation property for multigrid methods in nonnested spaces
Nicolas Neuss and Christian Wieners.
Math. Comp. 73 (2004), 1583-1600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059727
Algebraic algorithms for the analysis of mechanical trusses
I. Babuska and S. A. Sauter.
Math. Comp. 73 (2004), 1601-1622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059728
Localized pointwise error estimates for mixed finite element methods
Alan Demlow.
Math. Comp. 73 (2004), 1623-1653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059729
A locking-free Reissner-Mindlin quadrilateral element
Huo-Yuan Duan and Guo-Ping Liang.
Math. Comp. 73 (2004), 1655-1671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059730
Vorticity-velocity-pressure formulation for Stokes problem
M. Amara, E. Chacón Vera and D. Trujillo.
Math. Comp. 73 (2004), 1673-1697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059731
Grad-div stablilization for Stokes equations
Maxim A. Olshanskii and Arnold Reusken.
Math. Comp. 73 (2004), 1699-1718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059732
On the error estimates for the rotational pressure-correction projection methods
J. L. Guermond and Jie Shen.
Math. Comp. 73 (2004), 1719-1737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059733
A new approximation technique for div-curl systems
James H. Bramble and Joseph E. Pasciak.
Math. Comp. 73 (2004), 1739-1762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059734
$L^{2}$-estimate for the discrete Plateau Problem
Paola Pozzi.
Math. Comp. 73 (2004), 1763-1777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059735
Numerical schemes for the simulation of the two-dimensional Schrödinger equation using non-reflecting boundary conditions
Xavier Antoine, Christophe Besse and Vincent Mouysset.
Math. Comp. 73 (2004), 1779-1799
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059736
Spectral-fractional step Runge–Kutta discretizations for initial boundary value problems with time dependent boundary conditions
I. Alonso-Mallo, B. Cano and J. C. Jorge.
Math. Comp. 73 (2004), 1801-1825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059737
Spectral division methods for block generalized Schur decompositions
Xiaobai Sun and Enrique S. Quintana-Ortí.
Math. Comp. 73 (2004), 1827-1847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059738
The symmetric eigenvalue complementarity problem
Marcelo Queiroz, Joaquim Júdice and Carlos Humes, Jr..
Math. Comp. 73 (2004), 1849-1863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059739
Local results for the Gauss-Newton method on constrained rank-deficient nonlinear least squares
Jerry Eriksson and Mårten E. Gulliksson.
Math. Comp. 73 (2004), 1865-1883
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059740
On tractability of weighted integration over bounded and unbounded regions in $\mathbb{R}^{s}$
Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski.
Math. Comp. 73 (2004), 1885-1901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059741
On strong tractability of weighted multivariate integration
Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski.
Math. Comp. 73 (2004), 1903-1911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059742
Multivariate refinable Hermite interpolant
Bin Han, Thomas P.-Y. Yu and Bruce Piper.
Math. Comp. 73 (2004), 1913-1935
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059743
Zeros of Gegenbauer and Hermite polynomials and connection coefficients
Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and André Ronveaux.
Math. Comp. 73 (2004), 1937-1951
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059744
A quasi–Monte Carlo scheme for Smoluchowski’s coagulation equation
Christian Lécot and Wolfgang Wagner.
Math. Comp. 73 (2004), 1953-1966
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059745
Reducing the construction cost of the component-by-component construction of good lattice rules
J. Dick and F. Y. Kuo.
Math. Comp. 73 (2004), 1967-1988
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059746
Rational double points on supersingular $K3$ surfaces
Ichiro Shimada.
Math. Comp. 73 (2004), 1989-2017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059747
Canonical vector heights on K3 surfaces with Picard number three— An argument for nonexistence
Arthur Baragar.
Math. Comp. 73 (2004), 2019-2025
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059748
Obstacles to the torsion-subgroup attack on the decision Diffie-Hellman Problem
Neal Koblitz and Alfred J. Menezes.
Math. Comp. 73 (2004), 2027-2041
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059749
Deciding the nilpotency of the Galois group by computing elements in the centre
Pilar Fernandez-Ferreiros and M. Angeles Gomez-Molleda.
Math. Comp. 73 (2004), 2043-2060
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059750
On quadratic fields with large 3-rank
Karim Belabas.
Math. Comp. 73 (2004), 2061-2074
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059751
The Steiner triple systems of order 19
Petteri Kaski and Patric R. J. Östergård.
Math. Comp. 73 (2004), 2075-2092
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059752
Points on $y=x^{2}$ at rational distance
Garikai Campbell.
Math. Comp. 73 (2004), 2093-2108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2059753
Addendum to “Factoring polynomials over finite fields with Drinfeld modules”
G. J. van der Heiden.
Math. Comp. 73 (2004), 2109-2109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2034124

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Finite element methods and B -splines, by Klaus Höllig.
Reviewer: Lars B. Wahlbin
Math. Comp. 73 (2004), 2111-2114
Review information
Full-text PDF Free Access
Solving nonlinear equations with Newton s method, by C. T. Kelley.
Reviewer: A. Bultheel
Math. Comp. 73 (2004), 2111-2114
Review information
Full-text PDF Free Access